Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 35, Number 151
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Efficient higher order single step methods for parabolic problems. I
James H. Bramble and Peter H. Sammon PDF
Math. Comp. 35 (1980), 655-677
Collocation approximation to eigenvalues of an ordinary differential equation: the principle of the thing
Carl de Boor and Blair Swartz PDF
Math. Comp. 35 (1980), 679-694
Generalized OCI schemes for boundary layer problems
Alan E. Berger, Jay M. Solomon, Melvyn Ciment, Stephen H. Leventhal and Bernard C. Weinberg PDF
Math. Comp. 35 (1980), 695-731
Compact, implicit difference schemes for a differential equation’s side conditions
Blair Swartz PDF
Math. Comp. 35 (1980), 733-746
A cardinal function method of solution of the equation $\Delta u=u-u^{3}$
L. R. Lundin PDF
Math. Comp. 35 (1980), 747-756
Existence theorems for transforms over finite rings with applications to $2$-D convolution
David P. Maher PDF
Math. Comp. 35 (1980), 757-765
A note on Olver’s algorithm for the solution of second-order linear difference equations
J. R. Cash PDF
Math. Comp. 35 (1980), 767-772
Updating quasi-Newton matrices with limited storage
Jorge Nocedal PDF
Math. Comp. 35 (1980), 773-782
Convergence of a block-by-block method for nonlinear Volterra integro-differential equations
Athena Makroglou PDF
Math. Comp. 35 (1980), 783-796
A mean value theorem for linear functionals
D. Meek PDF
Math. Comp. 35 (1980), 797-802
Root-finding by fitting rational functions
F. M. Larkin PDF
Math. Comp. 35 (1980), 803-816
Iterative refinement implies numerical stability for Gaussian elimination
Robert D. Skeel PDF
Math. Comp. 35 (1980), 817-832
Analysis of convergence of the $T$-transformation for power series
Avram Sidi PDF
Math. Comp. 35 (1980), 833-850
Numerical quadrature and nonlinear sequence transformations; unified rules for efficient computation of integrals with algebraic and logarithmic endpoint singularities
Avram Sidi PDF
Math. Comp. 35 (1980), 851-874
Recursive algorithms for the matrix Padé problem
Adhemar Bultheel PDF
Math. Comp. 35 (1980), 875-892
Recurrence relations for the coefficients in Chebyshev series solutions of ordinary differential equations
T. S. Horner PDF
Math. Comp. 35 (1980), 893-905
The convergence and partial convergence of alternating series
J. R. Philip PDF
Math. Comp. 35 (1980), 907-916
On the numerical evaluation of two infinite products
G. Allasia and F. Bonardo PDF
Math. Comp. 35 (1980), 917-931
Exponential laws for fractional differences
Godfrey L. Isaacs PDF
Math. Comp. 35 (1980), 933-936
Further comments on the computation of modified Bessel function ratios
Marietta J. Tretter and G. W. Walster PDF
Math. Comp. 35 (1980), 937-939
On an algorithm for finding a base and a strong generating set for a group given by generating permutations
Jeffrey S. Leon PDF
Math. Comp. 35 (1980), 941-974
A factor of $F_{17}$
Gary B. Gostin PDF
Math. Comp. 35 (1980), 975-976
A special class of Bell polynomials
F. T. Howard PDF
Math. Comp. 35 (1980), 977-989
Elliptic curves of conductor $11$
M. K. Agrawal, J. H. Coates, D. C. Hunt and A. J. van der Poorten PDF
Math. Comp. 35 (1980), 991-1002
The pseudoprimes to $25\cdot 10^{9}$
Carl Pomerance, J. L. Selfridge and Samuel S. Wagstaff PDF
Math. Comp. 35 (1980), 1003-1026
Outline of a proof that every odd perfect number has at least eight prime factors
Peter Hagis PDF
Math. Comp. 35 (1980), 1027-1032
Reviews and Descriptions of Tables and Books
Math. Comp. 35 (1980), 1033-1038